Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Question about Effexor jtc

Posted by ayuda on December 21, 2002, at 12:22:51

In reply to Re: Question about Effexor, posted by jtc on December 20, 2002, at 23:04:51

> Hi everyone,
> I just had a question about Effexor XR. I am currently taking 75 mg once daily for about six months now and I have gained weight and seem to keep gaining weight. Has this happened to anyone else? I also take Klonopin, .5 mg at night for anxiety. I used to take Luvox for about three years and I am starting to think I should just go back on it. Last time I saw my psychiatrist he mentioned that I might try Lexapro but I don't think I want to try it after reading all the info about it. I am not really fond of Effexor either. I have tried many ADs in the past. My problem is GAD and anxiety, panic disorder and some depression. My 8 1/2 year old daughter has just been put on Effexor XR 37.5 mg a day. She has been taking it for about 4 weeks now because she has anxiety that is affecting her school work and her health. She worries about everything, even simple things. I guess she has inherited this from me. I am worried about her taking the Effexor and my husband and I thought it over before we agreed to let her try this. She has been seeing a psychologist as well as the psychiatrist who prescribed the Effexor for her. Her pediatrician even says she thinks the Effexor might be good for her to try. Has anyone had any similar situations like this with their young kids?
> Thanks for the input, JC


I gained 40 pounds since March, all on Effexor XR. In fact, since I've switched to Lexapro, I am having liposuction to get rid of the excess fat that was caused by the Effexor. I am 37 years old (almost 38), and female, and cannot live with this excess fat. I've always been in shape, and even though I gained a little bit of weight on Zoloft and Celexa (10 pounds over a years' time), NOTHING compares to what happened with Effexor. I was also completely nauseated, especially when my doctor took me up to 225mg -- I developed an ulcer after a month on 75 mg -- but my appetite was ravenous. I am so much happier on the Lexapro -- even though it doesn't help my anxiety as well as the Effexor, at least I am not constantly nauseated and burping, and I'm eating normally (even less than normal).


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ayuda thread:109458
URL: http://www.dr-bob.org/babble/20021217/msgs/132771.html